# SDR SIMA20210203008

- Difficulty date: February 3, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 38,065 hours, 32,960 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD YOKE LOWER FWD SIDE CRACKED.  CRACK LENGTH .20 NUMBER OF CRACKS 1-C/A-REMOVED AND REPLACED LT ENGINE FWD LOWER YOKE FITTING IAW ERS-EM-54MR-698.
